# SDR 2019F00164

- Difficulty date: April 12, 2019
- Submitted: April 12, 2019
- Operation: General aviation
- Aircraft: N93EW
- Make and model: Lear 60LEAR
- Aircraft serial: 402
- Aircraft time: 2,100 hours, 1,372 cycles
- System (JASC): 3251 · Steering Unit
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TOUCH DOWN, THE NOSE WHEEL STEERING SYSTEM FAILED RESULTING IN THE CREW HAVING TO PERFORM EMERGENCY PROCEDURES ( DIFFERENTIAL BRAKING) TO STOP THE AIRCRAFT SAFELY. TWO TIRES BLEW IN THE PROCESS. THE AIRCRAFT WAS TOWED OFF THE RUNWAY WITHOUT FURTHER INCIDENT. THE AIRCRAFT JUST CAME OUT OF MAINTENANCE FOR THE SAME ISSUE AT BOMBARDIER. THEY BELIEVED THEY HAD THE ISSUE RESOLVED.
